Corpus overview


Overview

MeSH Disease

Human Phenotype

Transmission

gender (1)


Seroprevalence

There are no seroprevalence terms in the subcorpus

    displaying 1 - 2 records in total 2
    records per page




    Impact of COVID-19 on outpatient therapy with iloprost for Systemic Sclerosis digital ulcers MESHD digital ulcers HP

    Authors: Francesca Crisafulli; Maria-Grazia Lazzaroni; Stefania Zingarelli; Mara Rossi; Angela Tincani; Franco Franceschini; Paolo Airò

    doi:10.21203/rs.3.rs-40017/v1 Date: 2020-07-03 Source: ResearchSquare

    Introduction and objectivesThe outbreak of COVID-19 epidemic imposed temporary changes in the management of patients with chronic diseases MESHD. We analyzed the impact of COVID-19 epidemic in patients with Systemic Sclerosis MESHD ( SSc MESHD) receiving intravenous iloprost infusions for digital ulcers HP ulcers MESHD (DU) treatment.MethodsDuring the epidemic, iloprost infusion therapy in our Hospital was guaranteed; patients were regularly contacted by telephone before the scheduled infusions. DU were evaluated with DUCAS (DU Clinical Assessment Score).ResultsBetween 20th February and 31st May 2020, 47/64 SSc MESHD patients did not receive at least one of the scheduled infusions, for patients fear and/or logistical difficulties (43 cases), COVID-19 (2), or other intercurrent diseases (2). At the last evaluation before 20th February DUCAS was not different between patients who stopped the therapy and those who continued it. The 2 groups had similar rate of new DU MESHD during the emergency period, but DUCAS slightly increased during therapy discontinuation, decreasing after resuming it. After COVID-19, one patient underwent a fingertip sub-amputation, and an 85-year-old male TRANS with multiple comorbidities died for complications related to the infection.ConclusionsMost SSc MESHD patients briefly discontinued iloprost therapy, without increase of new DU number, but with a slight increase of their severity. The regular telephonic contact helped the management that, although not optimal, was adapted to the needs of the individual patient during this emergency period. DUCAS proved to be a useful tool for rheumatologists. COVID-19 had serious consequences in the two patients who contracted it.

    Hydroxychloroquine-Induced Stevens-Johnson Syndrome MESHD in COVID-19: A rare Case Report

    Authors: Lotfollah Davoodi; Hamed Jafarpour; Armaghan Kazeminejad; Eissa Soleymani; Zahra Akbari; Alireza Razavi

    doi:10.21203/rs.3.rs-26196/v1 Date: 2020-04-29 Source: ResearchSquare

    Background: The international outbreak of respiratory illness MESHD termed coronavirus disease MESHD 2019 (COVID-19) began in December 2019 that has affected more than 0.8 million individuals. To date, there are no specific therapeutic agents for coronavirus infections MESHD. One of the drugs that have an effective role in improving the condition of patients with COVID-19 is hydroxychloroquine (HCQ). This drug is not a definitive treatment for this disease and has a supportive role. Like all medications, HCQ has side effects and may occur in COVID-19 patients. Stevens-Johnson syndrome MESHD caused by HCQ is very rare.Case presentation: A 42-year-old woman, presented with fever HP fever MESHD and dry cough MESHD cough HP in the past two days to her family physician. Lab tests revealed elevated lactate dehydrogenase (LDH, 648 units/liter (U/L)), C-reactive protein level (CRP, 52 milligrams/Liter (mg/L), normal: <10 mg/L), aspartate aminotransferase (AST, 59 U/L, normal: 10-40 U/L), thrombocytopenia HP thrombocytopenia MESHD, and leukopenia HP leukopenia MESHD. Mild bilateral patchy ground-glass opacity was seen in lung CT-Scan. Due to COVID-19 pandemic and clinical findings, the nasopharyngeal swab test was done and SARS-CoV-2 nucleic acid was detected by RT-PCR. HCQ 200 mg twice daily was started. After two days, the patient presented with a pruritic erythematous maculopapular rash MESHD and flat atypical targets that started from the distal of upper extremities MESHD and rapidly, involved the entire body, and torn blisters which were only be seen as ulcers MESHD on orolabial area. The Nikolsky sign was positive. Due to the likelihood of a drug reaction, HCQ was discontinued, and COVID-19 treatment was changed to lopinavir/ritonavir (LPV/RTV) 400 mg twice daily. Finally, she was discharged after five days with nonpruritic scalded skin on the distal of upper extremities. Conclusions: It is worth noting that although HCQ appears to be safe and has mild side effects, however, the boundary between therapeutic and toxic doses is narrow and severe disorders of their use can life-threatening. One of the side effects of HCQ is SJS caused by the drug, and given the worldwide pandemic of COVID-19 and the increasing need for this drug, we need to be careful about its use in order to control and manage the side effects of this drug. 

The ZB MED preprint Viewer preVIEW includes all COVID-19 related preprints from medRxiv and bioRxiv, from ChemRxiv, from ResearchSquare, from arXiv and from Preprints.org and is updated on a daily basis (7am CET/CEST).
The web page can also be accessed via API.

Sources


Annotations

All
None
MeSH Disease
Human Phenotype
Transmission
Seroprevalence


Export subcorpus as...

This service is developed in the project nfdi4health task force covid-19 which is a part of nfdi4health.

nfdi4health is one of the funded consortia of the National Research Data Infrastructure programme of the DFG.